# SDR CA140331009

- Difficulty date: March 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 24,901 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE F/A NOTED A BURNING ELECTRICAL ODOR IN THE VICINITY OF ROWS 8 - 12.  AN EMERGENCY WAS DECLARED WITH ATC AND A DIVERSION INITIATED. THE CREW COMPLETED THE SMOKE FIRE FUMES CHECKLIST AND MADE AN OVERWEIGHT LANDING.   MAINTENANCE INSPECTION, IDENTIFIED THAT THE LIVE TV SEB BOX UNDER SEAT 9ABC, PN 3042865-102, SN 3166, TSI 3387, CSI 2563, WAS THE SOURCE OF THE ODOR.  MEL 25-10-5, LIVE SATELLITE TELEVISION SYSTEM. APPLIED AND APPROPRIATE CB`S WERE PULLED AND COLLARED.
